MathSciNet Relay Station
MathSciNet bibliographic data
MR958062 (89g:34021) 34B05 (34B10 34B15)
Yang, Yi Song Fourth-order two-point boundary value problems. Proc. Amer. Math. Soc. 104 (1988), no. 1, 175–180.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement